# SDR SIMA20180620001

- Difficulty date: June 20, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 36,330 hours, 31,583 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 27364
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB AND ENROUTE INTERMITTENT TO OCCASIONAL CLUNKING BANGING SOUND IN THE COCKPIT FLOOR AND FELT ON THE FLOOR. F/A ADVISED THAT SHE COULD FEEL THE SAME ON THE FLOOR BELOW HER JUMP SEAT. STEERING POWER PACK WAS SUSPECT BY FLIGHT CREW. REMOVED AND REPLACED TWO PROX SWITCHES ON RT MLG UPLOCK BOX IAW 32-61-01 OPS CHECK GOOD. PROXIMITY SENSOR P/N 80-057-01 S/N 43746
